MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier: sids = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the architect c8000 processing module for two patients.The customer is using a non-abbott magnesium reagent.The field service representative (fsr) went onsite to inspect the instrument.The samples were repeated after the repair and the results were normal.The following data was provided: customer¿s normal range: < 1.02 mmol/l sid (b)(6) initial result = >10 mmol/l, repeat result post repair = 0.76 mmol/l sid (b)(6) initial result = >2 mmol/l, repeat result post repair = 0.87 mmol/l there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The technical support specialist (tss) inspected the instrument, performed extensive troubleshooting and replaced multiple parts.Ultimately, the tss resolved the issue by calibrating the reagent probe (r1) positioning.No additional discrepant result issues have been reported since the service activity was completed.The reagent probe was determined to be the likely cause of the issue.An instrument service history review for (b)(6) revealed no additional service tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending of the clinical chemistry systems did not identify any trends related to the architect system, likely cause part, or discrepant results as described in this complaint.The device history records were reviewed, and no non-conformances or deviations were identified.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency of the architect c8000 processing module for serial number (b)(6) or the reagent probe were identified.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the architect c8000 processing module for two patients.The customer is using a non-abbott magnesium reagent.The field service representative (fsr) went onsite to inspect the instrument.The samples were repeated after the repair and the results were normal.The following data was provided: customer¿s normal range: < 1.02 mmol/l.Sid (b)(6) initial result = >10 mmol/l, repeat result post repair = 0.76 mmol/l.Sid (b)(6) initial result = >2 mmol/l, repeat result post repair = 0.87 mmol/l.There was no impact to patient management reported.

Brand Name
ARCHITECT C8000
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19418153
Report Number3016438761-2024-00323
Device Sequence Number15640285
Product Code JJE
UDI-Device Identifier00380740023089
UDI-Public(01)00380740023089
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-ABBOTT REAGENT, 01-NON ABBOTT RGT.; NON-ABBOTT REAGENT, 01-NON ABBOTT RGT.
Patient SexUnknown